I've noticed 3 or 4 quite small dark spots on my scrotum. No pain or bumps. At first I didn't think much of this, although I have recently been with a different partner. But once in the shower while masterbating, one of the spots began to bleed! Not alot but enough to notice, and has since not reoccured. Only other symptom I have had at about the same time is a jock itch & sticky feeling in my groin area. My dermatologist prescribed Protopic .1% for this, which has helped but this reoccures if I stop using the cream. What are the spots, and should I be tested for any STD?? Will the cream eventually stop the jock itch? Thanks.
Dark sumps on the scrotum are often angiomas, benign collections of blood vessels. These are common in middle-aged men. Your dermatologist can tell you for sure. I have only very rarely had to cauterize them to stop bleeding, but that's easy to do if needed. Protopic is a nice and effective nonsteroid for the groin. If it works, you should use it as needed.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.